# SDR SWAA2024080704157

- Difficulty date: June 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN 2024-404887<[01] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805  PERFORMED OPERATIONAL TEST: TEST IS OK;[02] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805  PERFORMED OPERATIONAL TEST: TEST IS OK
